# SDR AALA201901021002

- Difficulty date: December 31, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N314PD
- Make and model: Boeing 737823
- Aircraft serial: 31259
- Aircraft time: 6,404 hours, 2,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN OVER THE AFT DOOR WAS BROKEN.  MAINTENANCE REPLACED THE SIGN ASSEMBLY IAW AMM 33-51-01, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
